IJPAM: Volume 56, No. 4 (2009)

THE EXISTENCE OF COMPACT EXPONENTIAL
ATTRACTING SET FOR DYNAMICAL SYSTEM

Yongjun Li$^1$, Jinying Wei$^2$, Jingyun Sun$^3$
$^{1,2,3}$School of Mathematics
Lanzhou City University
Lanzhou, 730070, P.R. CHINA
$^1$e-mail: liyj@lztc.edu.cn
$^2$e-mail: weijy@lztc.edu.cn
$^3$e-mail: sunjy05@lzu.cn


Abstract.Using the measure of noncompactness, we obtain the existence of compact exponential attracting set for general dynamical system. Then we given a method for proving the existence of compact exponential attracting set.

Received: January 12, 2009

AMS Subject Classification: 35K57, 35B40, 35B41

Key Words and Phrases: dynamical system, attractor, measure of noncompactness, reaction diffusion equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 4